# SDR CALA0000110

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16808
- Make and model: Doug DC-9-82
- Aircraft serial: 49262
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN LT WHEEL WELL FORWARD JAMB SUPPORT.  AN ANGLE AND FILLER REPAIR WAS INSTALLED IAW SRM 51-10-11, 51-10-03, AND 53-10-01, FIGURE 2.
